International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 0 | Views: 150

Research Paper | Mathematics | India | Volume 11 Issue 8, August 2022 | Rating: 4.1 / 10


Fixed Point for Contraction Mapping in Complete Parametric B Metric Space

Arun Kumar Garg [2] | Bharti Mishra [4]


Abstract: There are many generalization of metric space. Complete parametric bmetric space is the generalization of metric space too. Which was introduced and studied by Hussian [8] (a new approach to metric space) in 2014. In present paper we prove two new fixed point theorems based on injective mapping using contraction conditions.


Keywords: unique fixed point, contraction, parametric metric space, injective mapping


Edition: Volume 11 Issue 8, August 2022,


Pages: 677 - 680


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top